# SDR IPXA12573058

- Difficulty date: April 2, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CONTROL CABIN FLOOR BS 255 LBL 14 HAS AREA OF CORROSION.  REMOVED CORROSION ORIGINAL THICKNESS .050, REMAINING .048, LOSS OF .002.  RESTORED FINISH IAW EA 120525 AND EO B757-5310-46773-A.
